# SDR 06FDEA2617

- Difficulty date: July 18, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 39,889 hours, 25,639 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENG STRUT OVERHEAT LIGHT ILLUM IN FLIGHT.  C/W WITH CFM RED TABS, WAS ABLE TO GET LT EXTINGUISHED & RETURNED TO MEM.  FOUND 2 CLAMPS ON THE 8TH STAGE CHECK VLV & 3 JOINTS NEAR THE STRUT LOOP LEAKING.  REMOVED AND REPLACED THE 2 CLAMPS AND REMOVED SHIMS FROM LEAKING JOINTS PER MM 36-00-001-2.  ONE JOINT CONNECTION WAS FOR THE 13TH STG DUCT GOING TO THE HEAT EXCHANGER AT THE FIRE FEED SEAL CLOSE TO THE STRUT OVERHEAT SENSING ELEMENT.  NO LEAKS IN STUB WING FOUND AFTER CORRECTIVE ACTION.  RAN NR 3 ENG FOR 15 MINUTES AT 74 PERCENT N2 W/BOTH PACKS ON FOR MAX BLEED OFF.  NO STRUT OVERHEAT INDICATED.  CLAMP P/N VC113-350-E.
